السيرة الذاتية

التعريف الشخصي: 
Fethi Bouzaffour Personal data Full name: Fethi Bouzeffour Grade: professor King Saud University, College of Sciences Department of Mathematics, P. O. Box 2455 Riyadh 11451, Saudi Arabia Date and place of birth: February 18, 1971, Menzel Bourguiba, Tunisia. Civil status: Married, with 3 Children's Nationality: Tunisian Contact information King Saud University, College of Sciences Department of Mathematics, P. O. Box 2455 Riyadh 11451, Saudi Arabia. e-mail: fbouzaffour@ksu.edu.sa e-mail:fbouzaffour@yahoo.com e-mail: fethi.bouzeffour@ipeib.rnu.tn

Short curriculum vitae of
 
 
Fethi Bouzeffour
 
 
Personal data
 
 
Full name: Fethi Bouzeffour
Grade: professor
King Saud University, College of Sciences
Department of Mathematics, P. O. Box 2455
Riyadh 11451, Saudi Arabia
Date and place of birth:  February 18, 1971, Menzel Bourguiba, Tunisia.
Civil status:   Married, with 3 Children's
Nationality:   Tunisian
 
Contact information
King Saud University, College of Sciences
Department of Mathematics, P. O. Box 2455
Riyadh 11451, Saudi Arabia.
e-mail: fbouzaffour@ksu.edu.sa  
e-mail:fbouzaffour@yahoo.com
e-mail:  fethi.bouzeffour@ipeib.rnu.tn
 
Scientific education
 

  •  Bachelor Math-Science; June 1990, Bizerte.
  • Master  Mathematics June 1994 Faculty of Sciences of Tunis.
  • Agregation in Mathematics, La Marsa 1997.

 
Doctoral dissertation
 

  • Ph.D. (Doctorat in Mathematics : Harmonic Analysis and q-special functions) Faculty of Sciences Tunis 2002.
  • Habilitation in Mathematics (Specialities: Special functions, Integral transforms, in quantum calculus) Faculty of Sciences Tunis 2008.

 
Working experience
 

  • 1997-2002 Agrege in mathematics, Department of Mathematics,  Preparatory Institute of engineering Studies, Bizerta.
  • 2002-2008 Assistant professor, Department of Mathematics.  Faculty of Sciences, Bizerta.
  • 2008-2010 Associate professor, Department of Mathematics,  Faculty of Sciences, Bizerta.
  • 2011-2013 Associate professor, Department of Mathematics,  College of Science, King Saud University.

 
Research Interests
 

  • Orthogonal polynomials,
  • Special functions
  • Integral transforms
  • Sampling
  • Asymptotic expansion
  • Quantum groups

 
Master Students Supervised

  • Mariem Ben Said, 2011

Theme: Quantum Groups locally compact and special functions

  • Hanen Ben Mansour

Theme: Harmonic analysis related to big q-Bessel functions

  • Ali Ben Taibi:

Theme: Quantum groups and q-orthogonal polynomials
 
 
Published papers
 

  1.  
  2. Title: On the generalized Hartley transform. Accepted for publication in integral transforms and special functions. (2013)
  3.  Title:q-Oscillator algebra and d-orthogonal polynomials. Accepted for publication in Journal of nonlinear Mathematical Physiscs.(2013)
  4. Title: HARDY TYPE INEQUALITIES FOR FRACTIONAL AND q-FRACTIONAL INTEGRAL OPERATORS , Bouzaffour, Fethi,  MATHEMATICAL NEQUALITIES & APPLICATIONS  Volume: 16   Issue: 2   Pages: 601-609   DOI: 10.7153/mia-16-45   Published: APR 2013.
  5. Paley–Wiener theorem and the Plancherel formula for the generalized Laplace transform, Fethi Bouzaffour, Integral Transforms and Special Functions; Volume 24, Issue 9, 2013.
  6.  Variation diminishing convolution kernels associated with second-order differential operators F. Bouzeffour, M. Dziri & A. Fitouhi, Integral Transforms and Special Functions . Accepted: 15 May 2013.Published online: 17 Jun 2013.
  7. Title: Special functions associated with complex reflection groups, Fethi Bouzeffour, Ramanujan Journal, DOI 10.1007/s11139-013-9481-3,Received: 7 October 2012 , Accepted: 23 March 2013. Springer Science, Business Media New York 2013.
  8. Title: On harmonic analysis related with the generalized Dunkl operator (vol 23, pg 609, 2012) , Bouzeffour, Fethi; et al. , INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS  Volume: 23   Issue: 10   Pages: 783-783   DOI: 10.1080/10652469.2012.666019   Published: 2012 .
  9. Title: The q-cosine Fourier transform and the q-heat equation , Fitouhi, Ahmed; Bouzeffour, Fethi, RAMANUJAN JOURNAL  Volume: 28   Issue: 3   Pages: 443-461   DOI: 10.1007/s11139-012-9412-8   Published: AUG 2012 .
  10. Title: Basic Fourier transform on the space of entire functions of logarithm order Author(s): Bouzeffour, F.  ADVANCES IN DIFFERENCE EQUATIONS    Article Number: 184   DOI: 10.1186/1687-1847-2012-184   Published: 2012.
  11. Title: On the q-translation associated with the Askey-Wilson operator ,  Bouzaffour, Fethi, ADVANCES IN DIFFERENCE EQUATIONS  Pages: 1-11   Article Number: 87   DOI: 10.1186/1687-1847-2012-87   Published: 2012.
  12. Title: The finite continuous nonsymmetric Jacobi transform and applications , Bouzaffour, Fethi, ADVANCES IN DIFFERENCE EQUATIONS    Article Number: 55   DOI: 10.1186/1687-1847-2012-55   Published: 2012.
  13. Nonsymmetric Askey-Wilson polynomials as vector-valued polynomials ,  Koornwinder, Tom H.; Bouzeffour, Fethi,  APPLICABLE ANALYSIS  Volume: 90   Issue: 3-4   Special Issue: SI   Pages: 731-746   Article Number: PII 930922351   DOI: 10.1080/00036811.2010.502117   Published: 2011.
  14. A PALEY-WIENER THEOREM FOR THE ASKEY-WILSON FUNCTION TRANSFORM  Abreu, Luis Daniel; Bouzeffour, Fethi, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY  Volume: 138   Issue: 8   Pages: 2853-2862   Article Number: PII S 0002-9939(10)10327-X   Published: AUG 2010
  15. Inversion formulas for q-Riemann-Liouville and q-Weyl transforms ,  Bouzeffour, Fethi, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS  Volume: 336   Issue: 2   Pages: 833-848 .   DOI: 10.1016/j.jmaa.2007.01.111   Published: DEC 15 2007 .
  16.  Elements of harmonic analysis related to the third basic zero order Bessel function

 Bettaibi, Neji; Bouzeffour, Fethi; Ben Elmonser, Hedi; et al.  JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS  Volume: 342   Issue: 2   Pages: 1203-1219   DOI: 10.1016/j.jmaa.2008.01.006   Published: JUN 15 2008.

  1. A sampling theorem related to the Wilson transform  Bouzeffour, Fethi, JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS  Volume: 14   Issue: 5   Pages: 513-529   DOI: 10.1080/10236190701698015   Published: 2008.
  2. A Whittaker-Shannon-Kotel'nikov sampling theorem related to the Askey-Wilson functions  Bouzeffour, Fethi,   JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS  Volume: 14   Issue: 3   Pages: 367-380   DOI: 10.2991/jnmp.2007.14.3.6   Published: OCT 2007
  3. Expansion and asymptotic in terms of basic Bessel functions , Fitouhi, Ahmed; Bouzeffour, Fethi; Binous, Wafa,  APPLIED MATHEMATICS AND COMPUTATION  Volume: 188   Issue: 2   Pages: 2034-2044   DOI: 10.1016/j.amc.2006.11.044   Published: MAY 15 2007
  4. Title: A q-sampling theorem and product formula for continuous q-Jacobi functions ): Bouzeffour, Fethi PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY  Volume: 135   Issue: 7   Pages: 2131-2139   DOI: 10.1090/S0002-9939-07-08717-5   Published: 2007.
  5. Interpolation of entire functions, product formula for basic sine function, Bouzeffour, Fethi, JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS  Volume: 13   Issue: 2   Pages: 293-301   DOI: 10.2991/jnmp.2006.13.2.11   Published: MAY 2006. 
  6. The q-j(alpha) Bessel function , Fitouhi, A; Hamza, MM; Bouzeffour, FJOURNAL OF APPROXIMATION THEORY  Volume: 115   Issue: 1   Pages: 144-166   DOI: 10.1006/jath.2001.3645   Published: MAR 2002  Cited: 15 .